# SDR AMTA200700583

- Difficulty date: November 3, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R ENG BLEED OFF DISPLAYED.  RT ENG BLEED AIR OFF LGT ILLUM W/ENG RUNNING AND SW ON DUCT PRESS WAS ZERO.  REMOVED AND REPLACED PSROV IAW MM CH 36-11-09-2.  PERFORMED TEST NR 3, COMPRESSOR AIRFLOW CTRL. TEST OPS CHECK GOOD, OK FOR SERVICE.(K)
